# SDR SWAA2024080702532

- Difficulty date: June 17, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 3 SKIN AROUND THE FASTENERS THAT ATTACH THE ACTUATOR FITTING AT SLAT STATION 322.71. LT WING 2024-404679<[01] TOOL USED ON STEP 3 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[02] PERFORMED REPAIR ON LOWER SURFACE SLAT 3 SKIN AROUND THE FASTENERS THAT ATTACH THE ACTUATOR FITTING AT SLAT STATION 322.71. LT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 SEE INDIVIDUAL SIGNOFFS BELOW;[03] PERFORMED REPAIR ON LOWER SURFACE SLAT 3 SKIN AROUND THE FASTENERS THAT ATTACH THE ACTUATOR FITTING AT SLAT STATION 322.71. LT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 SEE INDIVIDUAL SIGNOFFS BELOW
